Alert archive / Montana / High Wind Watches in 2021

High Wind Watch 15, NWS Great Falls, MT

November 13, 2021

NWS Great Falls, MT issued this high wind watch at Nov 13, 2021, 3:00 AM MST. It took effect at Nov 14, 2021, 12:00 PM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2021, 3:00 AM MST (10:00 UTC)
In effect from
Nov 14, 2021, 12:00 PM MST
Expired
Nov 15, 2021, 2:10 AM MST
In force
14 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

142 
WWUS75 KTFX 131000
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
300 AM MST Sat Nov 13 2021

MTZ050-051-054-132300-
/O.NEW.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/
/O.CON.KTFX.HW.W.0012.211113T1300Z-211113T2300Z/
Judith Basin-Fergus-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Stanford, Martinsdale, Winifred, Grass Range, Lewistown Divide,
White Sulphur Springs, Lewistown, and Hobson
300 AM MST Sat Nov 13 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 
PM MST THIS AFTERNOON...

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY 
MORNING...

* WHAT...For the High Wind Warning, west winds 35 to 45 mph with 
  gusts up to 65 mph expected. For the High Wind Watch, west winds 
  30 to 40 mph with gusts up to 80 mph possible.

* WHERE...Fergus, Judith Basin and Meagher Counties.

* WHEN...For the High Wind Warning, from 6 AM this morning to 4 PM 
  MST this afternoon. For the High Wind Watch, from Sunday afternoon 
  through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ009>014-044>049-132300-
/O.NEW.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-
Including the following locations: Fairfield, Heart Butte,
Shelby, Havre, MacDonald Pass, Rogers Pass, Sunburst, Marias
Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill
Pass, Hays, Lincoln, Brady, Bynum, Rudyard, Browning, Augusta,
Cascade, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem,
Carter, Rocky Boy, Cut Bank, Whitlash, Helena, Fort Benton, and
Belt
300 AM MST Sat Nov 13 2021

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH TUESDAY 
MORNING...

* WHAT...West winds 35 to 45 mph with gusts up to 80 mph possible. 
  Local gusts 90 to 100 mph along the Rocky Mountain Front.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Sunday afternoon through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

mpj
7 follow-up statements
161 
WWUS75 KTFX 132105
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
205 PM MST Sat Nov 13 2021

MTZ050-051-054-132215-
/O.CAN.KTFX.HW.W.0012.000000T0000Z-211113T2300Z/
/O.CON.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/
Judith Basin-Fergus-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Stanford, Martinsdale, Winifred, Grass Range, Lewistown Divide,
White Sulphur Springs, Lewistown, and Hobson
205 PM MST Sat Nov 13 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH 
TUESDAY MORNING...
...HIGH WIND WARNING IS CANCELLED FOR TODAY...

* WHAT...West winds 30 to 40 mph with gusts up to 80 mph possible.

* WHERE...Fergus, Judith Basin and Meagher Counties.

* WHEN...From Sunday afternoon through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ009>014-044>049-132215-
/O.CON.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-
Including the following locations: Fairfield, Heart Butte,
Shelby, Havre, MacDonald Pass, Rogers Pass, Sunburst, Marias
Pass, Choteau, Logan Pass, Great Falls, Flesher Pass, Kings Hill
Pass, Hays, Lincoln, Brady, Bynum, Rudyard, Browning, Augusta,
Cascade, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem,
Carter, Rocky Boy, Cut Bank, Whitlash, Helena, Fort Benton, and
Belt
205 PM MST Sat Nov 13 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH 
TUESDAY MORNING...

* WHAT...West winds 35 to 45 mph with gusts up to 80 mph possible. 
  Local gusts 90 to 100 mph along the Rocky Mountain Front.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Sunday afternoon through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AM
541 
WWUS75 KTFX 132110
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
210 PM MST Sat Nov 13 2021

MTZ009-010-012-014-046-048>050-141200-
/O.UPG.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/
/O.NEW.KTFX.HW.W.0013.211114T1900Z-211116T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and
Southern Lewis and Clark-Eastern Pondera-Southern Rocky Mountain
Front-Eastern Teton-Judith Basin-
Including the following locations: Raynesford, Fairfield,
MacDonald Pass, Rogers Pass, Marias Pass, Choteau, Logan Pass,
Great Falls, Flesher Pass, Kings Hill Pass, Lincoln, Brady,
Stanford, Browning, Bynum, Augusta, Cascade, Dutton, Conrad,
Heart Butte, Cut Bank, Helena, Hobson, and Belt
210 PM MST Sat Nov 13 2021

...HIGH WIND WARNING IN EFFECT FROM NOON SUNDAY TO NOON MST 
TUESDAY...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 85 mph 
  expected. Isolated gusts near 100 mph are possible near the Rocky 
  Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier, 
  Pondera, and Teton Counties, Cascade, Central and Southern Lewis 
  and Clark, and Judith Basin.

* WHEN...From Noon Sunday to Noon MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be very difficult, 
  especially for high profile vehicles. Areas of blowing dust 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-013-044-045-047-051-054-141200-
/O.CON.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/
Hill-Chouteau-Toole-Liberty-Blaine-Fergus-Meagher-
Including the following locations: Hays, Deep Creek Pass,
Lewistown Divide, Carter, Shelby, Sunburst, Rudyard, Rocky Boy,
Whitlash, Havre, Winifred, Grass Range, Martinsdale, Chester,
White Sulphur Springs, Fort Benton, Lewistown, Chinook, Harlem,
and Big Sandy
210 PM MST Sat Nov 13 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH 
TUESDAY MORNING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...Fergus, Meagher, Blaine, Chouteau, Hill, Liberty and Toole 
  Counties.

* WHEN...From Sunday afternoon through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AM
731 
WWUS75 KTFX 140948
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
248 AM MST Sun Nov 14 2021

MTZ013-044-054-141800-
/O.UPG.KTFX.HW.A.0015.211114T1900Z-211116T1900Z/
/O.EXA.KTFX.HW.W.0013.211114T1900Z-211116T1900Z/
Chouteau-Toole-Meagher-
Including the following locations: Deep Creek Pass, Carter,
Shelby, Big Sandy, Martinsdale, Fort Benton, White Sulphur
Springs, and Sunburst
248 AM MST Sun Nov 14 2021

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO NOON MST TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 65 mph expected.

* WHERE...Meagher, Chouteau and Toole Counties.

* WHEN...From Noon today to Noon MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be very difficult, 
  especially for high profile vehicles. Blowing dust may reduce 
  visibility at times.

* ADDITIONAL DETAILS...Winds will let up slightly overnight tonight, 
  but will restrengthen during the day on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.


&&

$$

MTZ009-010-012-014-046-048>050-141800-
/O.CON.KTFX.HW.W.0013.211114T1900Z-211116T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Central and
Southern Lewis and Clark-Eastern Pondera-Southern Rocky Mountain
Front-Eastern Teton-Judith Basin-
Including the following locations: Raynesford, Fairfield,
MacDonald Pass, Rogers Pass, Marias Pass, Choteau, Logan Pass,
Great Falls, Flesher Pass, Kings Hill Pass, Lincoln, Brady,
Stanford, Browning, Bynum, Augusta, Cascade, Dutton, Conrad,
Heart Butte, Cut Bank, Helena, Hobson, and Belt
248 AM MST Sun Nov 14 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON MST 
TUESDAY...

* WHAT...Southwest winds 40 to 50 mph with gusts over 60 mph 
  expected. Gusts over 80 mph possible along the Rocky Mountain Front

* WHERE...The Rocky Mountain Front, including all of Glacier, 
  Pondera, and Teton Counties, Cascade, Central and Southern Lewis 
  and Clark, and Judith Basin Counties.

* WHEN...From Noon today to Noon MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be very difficult, 
  especially for high profile vehicles. Blowing dust may reduce 
  visibility at times.

* ADDITIONAL DETAILS...Winds will let up slightly overnight tonight, 
  but will restrengthen during the day on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.


&&

$$

MTZ011-045-047-051-141800-
/O.EXT.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/
Hill-Liberty-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range,
Chester, Lewistown, Chinook, and Harlem
248 AM MST Sun Nov 14 2021

...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY 
MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible.

* WHERE...Fergus, Blaine, Hill and Liberty Counties.

* WHEN...From Monday evening through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Blowing dust may reduce visibility at times.

* ADDITIONAL DETAILS...Strong winds are still expected this 
  afternoon, with wind gusts over 50 mph possible. The strongest 
  winds with this event are expected from Monday evening through 
  Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.


&&

$$

Ludwig
028 
WWUS75 KTFX 141201
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
501 AM MST Sun Nov 14 2021

MTZ009-010-012>014-044-046-048>050-054-142300-
/O.CON.KTFX.HW.W.0013.211114T1900Z-211116T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Chouteau-
Central and Southern Lewis and Clark-Toole-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass,
Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher
Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Bynum, Browning,
Augusta, Cascade, Dutton, Conrad, Big Sandy, Carter, Heart Butte,
Cut Bank, Helena, Fort Benton, White Sulphur Springs, Hobson, and
Belt
501 AM MST Sun Nov 14 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON MST 
TUESDAY...

* WHAT...Southwest winds 40 to 50 mph with gusts over 60 mph 
  expected. Gusts over 80 mph possible along the Rocky Mountain Front

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Noon today to Noon MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be very difficult, 
  especially for high profile vehicles. Blowing dust may reduce 
  visibility at times.

* ADDITIONAL DETAILS...Winds will let up slightly overnight tonight, 
  but will restrengthen during the day on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.


&&

$$

MTZ011-045-047-051-142300-
/O.CON.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/
Hill-Liberty-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range,
Chester, Lewistown, Chinook, and Harlem
501 AM MST Sun Nov 14 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH 
TUESDAY MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible.

* WHERE...Fergus, Blaine, Hill and Liberty Counties.

* WHEN...From Monday evening through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Blowing dust may reduce visibility at times.

* ADDITIONAL DETAILS...Strong winds are still expected this 
  afternoon, with wind gusts over 50 mph possible. The strongest 
  winds with this event are expected from Monday evening through 
  Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.


&&

$$

Ludwig
468 
WWUS75 KTFX 142054
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
154 PM MST Sun Nov 14 2021

MTZ009-010-012>014-044-046-048>050-054-151200-
/O.CON.KTFX.HW.W.0013.000000T0000Z-211116T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Chouteau-
Central and Southern Lewis and Clark-Toole-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass,
Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher
Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Bynum, Browning,
Augusta, Cascade, Dutton, Conrad, Big Sandy, Carter, Heart Butte,
Cut Bank, Helena, Fort Benton, White Sulphur Springs, Hobson, and
Belt
154 PM MST Sun Nov 14 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts over 55 mph 
  occurring. Along the Northern Rocky Mountain Front, west winds 40 
  to 50 mph with gusts over 80 mph occurring.

* WHERE...The Rocky Mountain Front, including all of Glacier, 
  Pondera, and Teton Counties, Cascade, Central and Southern Lewis 
  and Clark, and Judith Basin Counties.

* WHEN...Until Noon MST Tuesday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Isolated power outages are expected. Travel will be very 
  difficult, especially for high profile vehicles. Blowing dust may 
  reduce visibility at times.

* ADDITIONAL DETAILS...Winds will let up slightly overnight tonight, 
  but will restrengthen during the day on Monday. High winds become 
  more widespread Monday night into Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.


&&

$$

MTZ011-045-047-051-151200-
/O.CON.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/
Hill-Liberty-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range,
Chester, Lewistown, Chinook, and Harlem
154 PM MST Sun Nov 14 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH 
TUESDAY MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph possible.

* WHERE...Fergus, Blaine, Hill and Liberty Counties.

* WHEN...From Monday evening through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
933 
WWUS75 KTFX 150101
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
601 PM MST Sun Nov 14 2021

MTZ009-010-012>014-044-046-048>050-054-151200-
/O.CON.KTFX.HW.W.0013.000000T0000Z-211116T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Chouteau-
Central and Southern Lewis and Clark-Toole-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass,
Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher
Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Bynum, Browning,
Augusta, Cascade, Dutton, Conrad, Big Sandy, Carter, Heart Butte,
Cut Bank, Helena, Fort Benton, White Sulphur Springs, Hobson, and
Belt
601 PM MST Sun Nov 14 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* WHAT...Southwest winds 35 to 45 mph, with gusts over 60 mph 
  occurring. Along the Northern Rocky Mountain Front, west winds 45 
  to 55 mph, with gusts over 90 mph occurring.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until Noon MST Tuesday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Isolated power outages are expected. Travel will be very 
  difficult, especially for high profile vehicles. Blowing dust may 
  reduce visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.


&&

$$

MTZ052-053-151200-
/O.EXA.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/
Jefferson-Broadwater-
Including the following locations: Boulder, Montana City,
Whitehall, Winston, Boulder Hill, Elk Park Pass, Toston, and
Townsend
601 PM MST Sun Nov 14 2021

...HIGH WIND WATCH IN EFFECT
FROM MONDAY EVENING THROUGH TUESDAY MORNING...

* WHAT...West winds 35 to 45 mph, with gusts up to 60 mph possible.

* WHERE...Broadwater and Jefferson Counties.

* WHEN...From Monday evening through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ011-045-047-051-151200-
/O.CON.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/
Hill-Liberty-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range,
Chester, Lewistown, Chinook, and Harlem
601 PM MST Sun Nov 14 2021

...HIGH WIND WATCH REMAINS IN EFFECT
FROM MONDAY EVENING THROUGH TUESDAY MORNING...

* WHAT...West winds 35 to 45 mph, with gusts up to 60 mph possible.

* WHERE...Fergus, Blaine, Hill and Liberty Counties.

* WHEN...From Monday evening through Tuesday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Brusda
844 
WWUS75 KTFX 150910
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
210 AM MST Mon Nov 15 2021

MTZ011-045-047-051-152300-
/O.UPG.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/
/O.EXB.KTFX.HW.W.0013.211116T0100Z-211116T1900Z/
Hill-Liberty-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Rudyard, Rocky Boy, Whitlash, Havre, Winifred, Grass Range,
Chester, Lewistown, Chinook, and Harlem
210 AM MST Mon Nov 15 2021

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST 
TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected.

* WHERE...Fergus, Blaine, Hill and Liberty Counties.

* WHEN...From 6 PM this evening to Noon MST Tuesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ052-053-152300-
/O.UPG.KTFX.HW.A.0015.211116T0100Z-211116T1900Z/
/O.EXB.KTFX.HW.W.0013.211116T0100Z-211116T1900Z/
Jefferson-Broadwater-
Including the following locations: Boulder, Montana City,
Whitehall, Winston, Boulder Hill, Elk Park Pass, Toston, and
Townsend
210 AM MST Mon Nov 15 2021

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST 
TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected.

* WHERE...Broadwater and Jefferson Counties.

* WHEN...From 6 PM this evening to Noon MST Tuesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ055-152300-
/O.EXB.KTFX.HW.W.0013.211116T0100Z-211116T1900Z/
Gallatin-
Including the following locations: West Yellowstone, Targhee
Pass, Bozeman Apt, Battle Ridge Pass, City of Bozeman, and
Bozeman Pass
210 AM MST Mon Nov 15 2021

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON MST 
TUESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Gallatin County.

* WHEN...From 6 PM this evening to Noon MST Tuesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MTZ009-010-012>014-044-046-048>050-054-152300-
/O.CON.KTFX.HW.W.0013.000000T0000Z-211116T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Cascade-Chouteau-
Central and Southern Lewis and Clark-Toole-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass,
Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Flesher
Pass, Kings Hill Pass, Lincoln, Brady, Stanford, Bynum, Browning,
Augusta, Cascade, Dutton, Conrad, Big Sandy, Carter, Heart Butte,
Cut Bank, Helena, Fort Benton, White Sulphur Springs, Hobson, and
Belt
210 AM MST Mon Nov 15 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* WHAT...Southwest winds 35 to 45 mph, with gusts over 60 mph 
  occurring. Along the Rocky Mountain Front, west winds 45 to 55 
  mph, with gusts over 90 mph occurring. Localized wind gusts along 
  the Rocky Mountain Front could exceed 110 mph.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until Noon MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be very difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

mpj

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 12, 10:50 PM MST, 4 hours 10 minutes earlier.

Area forecast discussion, Nov 12, 10:50 PM MST, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Great Falls MT
1050 PM MST Fri Nov 12 2021

...Updated aviation section...

.SYNOPSIS...

Moisture associated with a weather system moving onshore the Pacific
Northwest will continue to push into Western Montana today, but will
struggle to make it across the Continental Divide. Expect mostly
cloudy skies to continue tonight, with periodic light showers,
mostly along the Divide. Temperatures will remain above seasonal
averages for the next few days until early next week ahead of the
cold front.

&&

.UPDATE...

A strong 700MB cross-barrier flow mixes to the surfaces causing the
need to increase wind/wind gust values. Some relatively brief
decoupling of the atmosphere is expected during the overnight hours
allowing for some reduction in surface wind/wind gust speeds. Strong
winds are expected to develop very early, tomorrow. The North and
South Rocky Mountain Front region is forecast to experience strong
winds that remain below high wind warning criteria for that area.
Tomorrow, as winds spread eastward across the region, high wind
criteria winds are forecast to remain south of Cut Bank. Sub-warning
criteria strong gusty winds spread eastward across central Montana,
and become warning worthy across Meagher, Judith Basin and Fergus
Counties, as noted in the high wind warning information, below.
Lowered overnight temperatures, just a bit, mostly in the valleys.
No other updates are necessary, at this time.
- Fogleman

&&

.AVIATION...
1050 PM MST Fri Nov 12 2021 (13/06Z TAF period)

Mainly VFR conditions are expected over the next 24 hours, though
strong winds and areas of wind shear are expected as well. Upper
level winds will begin to increase and mix to the surface overnight
tonight and through the day tomorrow, especially over the plains.
With the strong winds, LLWS will be an issue at times, especially
through the early afternoon.
Ludwig

KWYS TAF will not be issued until airport operations resume next
spring.

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PREV DISCUSSION...
/ISSUED 530 PM MST Fri Nov 12 2021/

Tonight through Saturday...Precipitation chances remain light for
the Plains, as much of the precipitation will be limited to the
Continental Divide. Albeit light precipitation, cannot rule out
potential for brief periods of isolated light freezing rain/drizzle
this evening and into tonight. Primary concern continues to be the
potential for stronger winds beginning Saturday, where conditions
are on the cusp for high wind criteria with gusts in excess of 60
mph for part of the region, specifically around Fergus, Judith
Basin, and Meagher Counties, justifying a High Wind Warning through
the end of Saturday. Elsewhere in the Plains, expected winds range
from 20 to 30 mph, with gusts upwards of 45 mph.

Sunday through next Friday...Weak upper-level ridging attempts to
reestablish early Sunday and Monday, yet the Polar Jet will remain
active, keeping the region under a more zonal pattern. Confidence is
high for strong winds to propel into the region early Monday, ahead
of the cold front. The resultant strong winds could cause isolated
tree or power line damage, as well as difficult driving conditions
for high profile vehicles. There is a chance for development of
freezing rain Sunday, specifically east of I-15 and Highway 200,
where brief periods of freezing rain could create icy road
conditions. Nevertheless, confidence remains low as warmer air could
move into the region early Sunday and disrupt any icing potential.
Cooler temperatures are expected in association with the cold front
beginning Tuesday, resulting in much of the region to be 15 to 20
degrees cooler than previous days. Light precipitation is possible,
especially along upper elevations and mountainous regions, but
showers could straggle into the Plains as well. Cooler temperatures
are expected to only last through Wednesday as much of the region
warms back to above freezing Thursday. Longer range models are in
agreeance that upper-level ridging will attempt to build over the
region again midday next week, but the Polar Jet remains the
dominate feature, diminishing the ridge from reestablishing.
- Pierce

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  40  51  33  58 /  10  10  30  20
CTB  34  46  29  52 /  30   0  40  30
HLN  38  52  34  58 /  30  10  20  10
BZN  38  53  32  58 /  20  10  10  20
WYS  30  42  30  42 /  40  30  20  30
DLN  37  51  32  56 /  20  10  10  10
HVR  34  50  27  55 /  40  20  20  50
LWT  39  50  28  55 /  20  10  20  50

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 6 AM to 4 PM MST Saturday Fergus...Judith
Basin...Meagher.

&&

http://www.weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 2:10 PM MSTHigh Wind WarningTFX3 days
Nov 13, 2:12 PM MSTWinter Weather AdvisoryTFX15 hr

Nearby

High Wind Watches in Montana, 2021Every high wind watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.